It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Swedish girl 'grows back face' after reaction to Paracetamol

page: 1
2

log in

join
share:

posted on Jan, 13 2010 @ 10:37 PM
link   

Swedish girl 'grows back face' after reaction to Paracetamol


www.telegraph.co. uk

Eva Uhlin, aged 19, has recovered her looks after suffering a once-in-a-million allergic reaction to the commonly used household pain killer purchased over the counter.
The deadly condition, known as Toxic Epidermal Necrolysis, attacked her body causing her skin to blister, burn and to scab.During her illness parts of her chest, arms, back and stomach fell off. At one point the damage to Miss Uhlin's face was so bad that her lips grew together.
(visit the link for the full news article)




posted on Jan, 13 2010 @ 10:37 PM
link   

A Swedish teenager has grown back her entire face after an allergic reaction to a single Paracetamol pill caused it to turn black and fall off.


Gee where to even begin ? This is a reported 1 in a million reaction and it's hard to even imagine what it would be like to go through such a thing .
Thank God for her sake that she " grew her face back "



www.telegraph.co. uk
(visit the link for the full news article)



posted on Jan, 13 2010 @ 10:55 PM
link   
that is CRAZY!!!

that must have been a horrid, life changing experience. but, HOW did she grow back her face?



posted on Jan, 13 2010 @ 11:01 PM
link   
reply to post by LocoHombre
 


No kidding


Stories like this create a moment of pause in my thoughts and I have the deepest sympathy for this girl and what she and others go through .

For all the " problems " that most of us have are really nothing at all when we compare our " problems " to those of others .



posted on Jan, 13 2010 @ 11:24 PM
link   
If this is one in a million reaction to the drug, I wonder if she was ever told this could happen.

You know those adverts for the pill that helps with a stomach pain, this drug has been known to cause cerebral palsy, limbs to fall off, death. Okay, exaggerating a little, but not much.

I wonder if before she took the medicine, oh you may suffer from parts of your body falling off and your lips growing together.

Would you take a medicine if your doctor told you that?

I feel sorry for the girl, very sorry.



new topics

top topics
 
2

log in

join